# SDR ASAA2016032216290

- Difficulty date: March 22, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501167
- Condition: Corroded
- Location: Bs 500a-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 500A TO 500E+10 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL MATERIAL 0.040" IAW SRM 53-30-53, MATERIAL LOSS 0.008", REMAINING 0.032" OUT OF LIMITS IAW 
SRM 53-00-53, T8225U.  REMOVED Z ANGLE IAW SRM 51-40-02 AND 53-00-53 MATERIAL ID FOR Z ANGLE BAC 1496-444, PO 860620.4 IAW SRM 53-00-53 LOCATED DRILLED AND DEBURRED IAW SRM 53-00-53 ALODINED PART IAW SRM 51-20-01 PAINTED Z ANGLE IAW SOPM 20-41-02, INSTALLED Z ANGLE IAW SRM 53-00-53.
